Calculus of Variations and Geometric Measure Theory

V. Magnani

An area formula in metric spaces

created by magnani on 19 Oct 2010
modified on 14 Nov 2012


Published Paper

Inserted: 19 oct 2010
Last Updated: 14 nov 2012

Journal: Colloq. Math.
Volume: 124
Pages: 275-283
Year: 2011


We present an area formula for continuous mappings between metric spaces, under minimal regularity assumptions. In particular, we do not require any notion of differentiability. This is a consequence of a measure theoretic notion of Jacobian, defined as the density of a suitable "pull-back measure".

Tags: GeMeThNES